# SDR CHQA201000019

- Difficulty date: January 28, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 22,109 hours, 16,138 cycles
- Engine: Allsn AE3007A
- Engine time: 19,509 hours, 18,228 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521585403
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER TAKEOFF ALONG WITH A TAKEOFF CONFIG WARNING.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE DOWNLOADED THE CMC AND FOUND MESSAGES FOR LGEU FAIL 1X, NOSE LG PROX SW FAIL 1X, LT WOW PROX SW FAIL 7X, AND RT WOW PROX SW FAIL 7X.  THE W509 HARNESS WAS FOUND DAMAGED AND THREE FAULTY PROXIMITY SENSORS WERE ALSO FOUND.  BOTH THE W509 AND W510 HARNESSES WERE REPLACED ALONG WITH THE DOWNLOCK PROXIMITY SWITCHES IN THE RIGHT MAIN LANDING GEAR AND NOSE LANDING GEAR.  NO FURTHER DEFECTS WERE NOTED.
